Adderall Makes Me Sleepy

Question

Asked by christen

Adderall Makes Me Sleepy

I started to take Adderall a week ago. The first couple days I felt good, but now it makes me very tired. Why?

Answer

Christen,

Thanks for your question. People react differently to medications; some react quite well to one medication while others will find the side effects of the medication will prevent them from taking it, but many do well on a different medication. In addition, dosing the medication is also a matter of trial and error. You may need the dosage of the Adderall adjusted or you might want to try a different medication if the side effects, such as feeling drowsy, do not go away or interfere with your daily life.

The first step would be to talk with the physician that prescribed the medication. You don't want to change your dosage or stop taking the medication without talking to the doctor first.

Some information that might help:

Tips for Managing Side Effects of ADHD Medications

Side Effects of Commonly Prescribed Medications for ADHD

Questions to Ask Your Doctor Before Beginning Medication

The Basics of ADHD Medications

I hope this helps.

Eileen

Answered by Eileen Bailey